Mathematical Research Letters

Volume 19 (2012)

Number 6

Lower bounds on the Hausdorff measure of nodal sets II

Pages: 1361 – 1364



Christopher D. Sogge (Department of Mathematics, Johns Hopkins University, Baltimore, Maryland, U.S.A.)

Steve Zelditch (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.)


We give a very short argument showing how the main identity (0.2) from our earlier paper [12] immediately leads to the best lower bound currently known [2] for the Hausdorff measure of nodal sets in dimensions $n ≥ 3$.

Published 18 July 2013